# SDR AALA202105039005

- Difficulty date: May 2, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N934NN
- Make and model: Boeing 737823
- Aircraft serial: 33489
- Aircraft time: 22,891 hours, 9,569 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: VERY HARD TO INSTALL AND REMOVE GIRT BAR FROM RIGHT HAND CLIP ON 1R DOOR. OPENED AND ADJUSTED CLIP. OPERATIONS CHECK NORMAL.
